# SDR QXEA2019022500088

- Difficulty date: February 22, 2019
- Submitted: February 25, 2019
- Operation: Air carrier
- Aircraft: N435QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4232
- Aircraft time: 23,993 hours, 25,744 cycles
- System (JASC): 2210 · Autopilot System
- Part: Autopilot Sys
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT CREW EXPERIENCED 1 UNCOMMANDED AUTO PILOT DISENGAGE, 1 FAILURE TO CAPTURE ALT WHEN ALT SEL SELECTED, AND 1 UNCOMMANDED ALT OFF AFTER ALT CAPTURE. PLACED ON MEL 34-60-1B. C/W FIM 22-11-00-810-880 FOR AP DISENGAGE, AND INTEROGATED CDS PER AMM 45-00-34-742-801 FOR AP AND FD FAULTS, NONE FOUND.  C/E HGS RTS PER MTC 6343510 CLEAR MEL.
